# SDR SIMA201117806

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 21,537 hours, 18,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4167 THE CREW REPORTED THE LEFT AFT EXTERIOR EMERGENCY LIGHT FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AFT EXTERIOR EMERGENCY LIGHT.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
